# SDR DALA2014071404085

- Difficulty date: July 11, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 28,698 hours, 18,906 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, IT WAS NOTED THE UPPER LEFT LOCK PIN FOR THE TAILCONE WAS WORN. THE LOCK PIN WAS REPLACED AND THE REQUIRED INSPECTION COMPLETED.
